MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523LNAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523LNAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-523LNAB
Medical Device Problem Codes Device Difficult to Program or Calibrate (1496); Obstruction of Flow (2423); Battery Problem (2885)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
The customer reported via phone call that insulin pump buttons were difficult to press sometimes.Customer¿s blood glucose was unknown at the time of incident.The customer also stated that insulin pump had no delivery alarms and purple discoloration where cannula connects to the insulin pump.Troubleshooting was not performed.The insulin pump will not be returned for analysis.
 
Additional Manufacturer Narrative
All buttons functioning properly.No button error alarm during testing.No moisture or corroded keypad found.No flatted keypad.Connector was inspected and locked on lcd board.Device passed displacement test, self test, off no power test and all operating currents tested within the specific range.No unexpected low battery alarm were noted.Device passed rewind test, basic occlusion test, prime/a33 test, excessive no delivery test and occlusion test, no unexpected no delivery alarm noted.(b)(4).

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523LNAB
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key8797384
Report Number2032227-2019-31098
Device Sequence Number18918204
Product Code OYC
UDI-Device Identifier00643169932944
UDI-Public(01)00643169932944
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-523LNAB
Device Catalogue NumberMMT-523LNAB
Device Lot NumberA5523LNABJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/16/2019
Initial Date Received by Manufacturer 07/08/2019
Supplement Date Received by Manufacturer04/30/2020
Initial Report FDA Received Date07/17/2019
Supplement Report FDA Received Date05/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age36 YR